RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1194–1198 (Mi de9994)  

Integral Equations and Integral-Differential

Reduction of a boundary value problem of the conjugation of generalized analytic functions to an integral equation

V. F. Piven'

Orel State University

Full text: PDF file (798 kB)

English version:
Differential Equations, 1999, 35:9, 1208–1212

Bibliographic databases:
UDC: 517.968+517.95
Received: 24.03.1999

Citation: V. F. Piven', “Reduction of a boundary value problem of the conjugation of generalized analytic functions to an integral equation”, Differ. Uravn., 35:9 (1999), 1194–1198; Differ. Equ., 35:9 (1999), 1208–1212

Citation in format AMSBIB
\Bibitem{Piv99}
\by V.~F.~Piven'
\paper Reduction of a boundary value problem of the conjugation of generalized analytic functions to an integral equation
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1194--1198
\mathnet{http://mi.mathnet.ru/de9994}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747774}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1208--1212


Linking options:
  • http://mi.mathnet.ru/eng/de9994
  • http://mi.mathnet.ru/eng/de/v35/i9/p1194

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019